# SDR SWIA200717770

- Difficulty date: January 26, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 34,163 hours, 28,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT FORWARD INOP.  RELAMPED RIGHT FORWARD EXTERNAL EMERGENCY LIGHT PER MM 33-52-01.  OPERATIONAL CHECKS GOOD.
